Inventiones mathematicae

, Volume 96, Issue 3, pp 459–505

Embedded minimal surfaces with an infinite number of ends

  • Michael Callahan
  • David Hoffman
  • William H. MeeksIII
Article

DOI: 10.1007/BF01393694

Cite this article as:
Callahan, M., Hoffman, D. & Meeks, W.H. Invent Math (1989) 96: 459. doi:10.1007/BF01393694

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Michael Callahan
    • 1
  • David Hoffman
    • 1
  • William H. MeeksIII
    • 1
  1. 1.University of MassachusettsAmherstUSA

Personalised recommendations